| Model Number |
DXR00V |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Flashers (1864); Visual Disturbances (2140); Halo (2227); Distress (2329)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the after the preloaded extended depth of focus intraocular lenses (iols) were implanted into the right and left eye, the patient has been experiencing halos, starbursts, and glare.Though follow-up, it was learned that soon after the lenses were implanted, the patient began to experience severe starburst, huge halos, glare, and spiderwebs at night and is no longer able to drive at night due to these issues.The patient is able to see great during the day.The patient reported having "a sort of mental breakdown" because of the visual issues.The patient is going to get a second opinion with another surgeon to see if the lenses can be exchanged for monofocal lenses.No medical or surgical intervention has been performed.There are no planned interventions.The lenses remain implanted.No further information was provided.This report is to capture the event for the right eye.A separate report is being submitted to capture the event for the left eye.
Additional Manufacturer Narrative
Section a3b: gender: unknown/not provided.Section a5: ethnicity: unknown; requested but not provided.Section b3: date of event: unknown; requested but not provided.The best estimate date is between (b)(6) 2023 and (b)(6) 2024.The patient reported the symptoms started right after surgery.Section d6b: if explanted, give date: not applicable, as the lens remains implanted.Section h3: the device was not returned for evaluation as it remains implanted; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record and complaint history for production order for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Section h6: health effect - clinical code: 2140 glare, 2140 visual disturbance- dysphotopsia.Attempts were made to obtain the missing information; however, no additional information has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.